Header

UZH-Logo

Maintenance Infos

On the chirality of torus curves and knots


Wagnière, Georges H (2007). On the chirality of torus curves and knots. Journal of mathematical chemistry, 41(1):27-31.

Abstract

As is well known, a (p, q) torus knot is topologically equivalent to a (q, p) torus knot. The sign of the writhe number, which characterizes the topological chirality, must evidently be the same in both cases. We here show by an analytic criterion related to the torsion that a (p, q) torus curve and a (q, p) torus curve have opposite chirality, although they are not enantiomers

Abstract

As is well known, a (p, q) torus knot is topologically equivalent to a (q, p) torus knot. The sign of the writhe number, which characterizes the topological chirality, must evidently be the same in both cases. We here show by an analytic criterion related to the torsion that a (p, q) torus curve and a (q, p) torus curve have opposite chirality, although they are not enantiomers

Statistics

Citations

Dimensions.ai Metrics
2 citations in Web of Science®
2 citations in Scopus®
Google Scholar™

Altmetrics

Downloads

26 downloads since deposited on 26 Nov 2018
10 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:National licences > 142-005
Dewey Decimal Classification:Unspecified
Scopus Subject Areas:Physical Sciences > General Chemistry
Physical Sciences > Applied Mathematics
Language:English
Date:18 January 2007
Deposited On:26 Nov 2018 15:50
Last Modified:15 Apr 2021 14:52
Publisher:Springer
ISSN:0259-9791
OA Status:Green
Publisher DOI:https://doi.org/10.1007/s10910-006-9086-9

Download

Green Open Access

Download PDF  'On the chirality of torus curves and knots'.
Preview
Content: Published Version
Language: English
Filetype: PDF (Nationallizenz 142-005)
Size: 75kB
View at publisher